Asymptotic behaviour of generalized Poisson integrals in rank one symmetric spaces and in trees
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 15 (1988) no. 1, pp. 99-113
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1988_4_15_1_99_0,
author = {Sj\"ogren, Peter},
title = {Asymptotic behaviour of generalized {Poisson} integrals in rank one symmetric spaces and in trees},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {99--113},
year = {1988},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 15},
number = {1},
mrnumber = {1001031},
zbl = {0696.43008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1988_4_15_1_99_0/}
}
TY - JOUR AU - Sjögren, Peter TI - Asymptotic behaviour of generalized Poisson integrals in rank one symmetric spaces and in trees JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1988 SP - 99 EP - 113 VL - 15 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1988_4_15_1_99_0/ LA - en ID - ASNSP_1988_4_15_1_99_0 ER -
%0 Journal Article %A Sjögren, Peter %T Asymptotic behaviour of generalized Poisson integrals in rank one symmetric spaces and in trees %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1988 %P 99-113 %V 15 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1988_4_15_1_99_0/ %G en %F ASNSP_1988_4_15_1_99_0
Sjögren, Peter. Asymptotic behaviour of generalized Poisson integrals in rank one symmetric spaces and in trees. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 15 (1988) no. 1, pp. 99-113. http://geodesic.mathdoc.fr/item/ASNSP_1988_4_15_1_99_0/